# SDR CALA2011122200817

- Difficulty date: December 21, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 40,902 hours, 15,267 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101204
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FRONT SPAR WEB FOUND CORRODED AT OFSS 550.  SPAR WEB CORROSION REMOVED. BLEND OUT DEPTH:0.042" ORG:0.162" WIDTH:1" LENGTH:3" OUT OF SRM 57-20-10 ALLOWABLE DMG 1 FIG 103 LIMITS.  WORK ACCOMPLISHED AS PER EC5721-01328, SRM 51-10-02, 51-20-01.
